# SDR SWAA2024062597972

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 10) AFT CARGO STA 727G+8 TO 727I; RBL 21; WL 160; Z-ANGLE HAS CORROSION ON UPPER SURFACE.<[01] BLENDED CORROSION ON AFT CARGO STA 727G+8 TO 727I; RBL 21; WL 160; Z-ANGLE. VERIFIED ORG 'T' .040 REMAINING 'T' .034 LOSS OF .006 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED Z - ANGLE AT STA 727G+8 TO 767 IAW SRM 53-00-53-1A-2 ; SRM 53-00-53-2R-5  AND BOEING DWG 146A7500 REV - TOOL # 42641 CAL DUE 01/22/25;[02] AUDIT C/W
